# SDR ASOA201200441

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 7,731 hours, 5,144 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED MEGAPHONE TEST BUTTON DAMAGED.  REPLACED MEGAPHONE ASSY IAW AMM 25-61-14.  OP'S CHECKED GOOD.
